Electronic Journal of Differential Equations, Vol. 2020 (2020), No. 91, pp. 1-26. Title: Local existence and blow-up criterion for the two and three dimensional ideal magnetic Benard problem Authors: Utpal Manna (Indian Inst. of Sci. Educ. and Research, Kerala, India) Akash Ashirbad Panda (Indian Inst. of Sci. Educ. and Research, Kerala, India) Abstract: In this article, we consider the ideal magnetic Benard problem in both two and three dimensions and prove the existence and uniqueness of strong local-in-time solutions, in Hs for s > (n/2)+1, n = 2,3. In addition, a necessary condition is derived for singularity development with respect to the BMO-norm of the vorticity and electrical current, generalizing the Beale-Kato-Majda condition for ideal hydrodynamics. Submitted June 3, 2018. Published September 07, 2020. Math Subject Classifications: 76D03, 35B44, 35A01. Key Words: Magnetic Benard problem; commutator estimates; blow-up criterion; logarithmic Sobolev inequality.